Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Cialis and heartburn

Cialis and heartburn

Does anyone else get heartburn after taking Cialis.

I get this feeling in my stomach as if there is a stone sitting there and gurgling, it feels like air is in my stomach (I have always been unable to burp which I am sure some of you will find funny).
Then later I will get heartburn which is worse when laying down.

It has been ages since I last took Cialis so I have not had these symptoms for ages until today when I took .5ml of Kitsnmore Tadalafil

This happens every time I take liquid or tablet form Cialis.

Heart burn is a common side effect of V, C, and Levitra. You might try taking one of the over-the-counter anti-acids about a half hour prior to taking the Cialis. That very often works well.


_______________

avocet8

I did not realise it was a common side effect as I could not remember anyone else mentioning it, so thanks for the tip.

I will take an anti-acid before my next dose.

I also get that particular side effect. Mine is VERY STRONG and I don’t care for it. I also get very strong headaches too. :(


PE for length: so her heart stops when she sees it. PE for girth: to get her heart started again!

One need only leave the surface of the planet to realize we are all one people.

I get slight headaches and slightly stuffy nose. But that’s when I know it’s working. If I take it and don’t get any side effects then I know it’s not going to work.

I get heartburn and indigestion. Since I mainly take it if I’m going ot be drinking, this makes hangovers tthat much worse. But when you end up taking home a chick who begs for your cock, I guess it’s worth it. Dry nights it really sucks though.

The mild headache and stuffy nose are tolerable but the heartburn is not.

I wont be taking Cialis for a while now but when I do I will take an anti-acid first and during and see if that helps.

Well I took an organic cialis, called “La Pela” is made in my country, very cheap about $1 per tablet. The only side effect I had was strong headache, and I rarely have headaches.

Later.

Top

All times are GMT. The time now is 11:24 AM.